On bivariate polynomial factorization over finite fields

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


This paper shows that a recently proposed approach of D. Q. Wan to bivariate factorization over finite fields, the univariate factoring algorithm of V. Shoup, and the new bound of this paper for the average number of irreducible divisors of polynomials of a given degree over a finite field can be used to design a bivariate factoring algorithm that is polynomial for "almost all" bivariate polynomials.

Original languageEnglish
Pages (from-to)787-791
Number of pages5
JournalMathematics of Computation
Issue number202
Publication statusPublished - 1993


Dive into the research topics of 'On bivariate polynomial factorization over finite fields'. Together they form a unique fingerprint.

Cite this